MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Catalog Number 42540200032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577); Joint effusion (4849)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42502006801 - femur cemented cruciate retaining (cr) narrow left size 10 - 65175157, 42512100810 - articular surface medial congruent (mc) left 10 mm height use with tibia sizes e-f/cr femur sizes 8-11 - 65294911, 42532007101 - tibia cemented 5 degree stemmed left size e - 65283772, unknown - unknown bone cement - unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Approximately 3 years post-op, the patient reported experiencing left knee pain, swelling, stiffness, and some fluid accumulation.No treatment or intervention has been reported.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient was experiencing bilateral knee pain, with a significant right knee effusion previously aspirated and treated with steroids resulting in symptom relief.Range of motion was limited in both flexion and extension.At the follow-up visit, x-rays showed stable components with appropriate sizing, positioning, and alignment, and no evidence of loosening or lucency.The patient continued to report bilateral knee pain, right greater than left, though the left knee was functioning better.The patient also reported experiencing stiffness and some fluid accumulation in the left knee, with no aspirations performed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22306623
Report Number0002648920-2025-00167
Device Sequence Number8621112
Product Code MBH
UDI-Device Identifier00889024247697
UDI-Public(01)00889024247697(17)270322(10)65452162
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42540200032
Device Lot Number65452162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceWhite